# SDR CHQA201100373

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 25,753 hours, 21,926 cycles
- Engine: Allsn AE3007A
- Engine time: 23,033 hours, 17,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE LEFT-HAND UPPER WING EMERGENCY LIGHT WAS INOPERATIVE.  THE EMERGENCY LIGHT WAS DEFERRED.  MAINTENANCE CLEARED THE DEFERRAL ON 9/15/2011 BY OPERATIONALLY CHECKING THE EMERGENCY LIGHTS.  THE LIGHTS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
